# SDR CALA2021102601978

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 43,154 hours, 14,934 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Sta120.30 Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FLEETCYCLE NR 9790763 R/H HORIZONTAL STAB LOWER SKIN AREA AT STA. 120.30 FOUND THREE CRACK INICATIONS,PAINT STRIP REQUIRED T O VERIFY LOCATION OF CRACKS REPAIRED LOWER SKIN PER SRM 55-10-01 REPAIR 11. PLACE ON DIP INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES DETAILED VISUAL INSPECTION AND LFEC. EVERY 9,000 FLIGHT CYCLES AFTER INTIAL TOMC APPROVES DIP WITH INSPECTION THRESHOLD 56,000 TOTAL FLIGHT TOMC-APPROVAL FROM SC1ELBYC COMMENT CYCLES DETAILED VISUAL INSPECTION AND LFEC. EVERY 9,000 FLIGHT CYCLES PER SRM 55-10-01-2R-11 REPAIR 11. VERIFIED WORK ACCOMPLIOSHED ON FLEET CYCLE NON-ROUTINE #9790763 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
